skin-hair-icon
Rashes and skin Allergy
Hello Doctor, From past few days I am facing serious skin allergy and The whole body feels like itching and small red red pimples have occured on hand and all body. There is a continuation of itching and rashes usually occur . I also took Avil 50 in case if it was some allergy but there is no improvement on taking almost 6 tablets (one tablet a day). Please suggest me some medicine so that I can get relief. Thanks.
5910 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You are probably suffering from what Dermatologist call urticaria. Common causes are food allergy, infection or drugs taken for some condition. It presents with itching resulting in formation of red rashes which we call hives or wheals. Although in most cases cause remains unknown in spite of a thorough search. It can be symptomatically treated with medicines so that you do not get any new hives. The treatment should be prolonged until it resolves which usually takes 1 to 6 months. Please call me or contact me through online consult option for further details and treatment.
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?

This question featured in :

Skin rashes that itch and hurt Rash under skin on hands How to cure skin allergies
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.